22nd June 08:14
Effexor withdrawal (withdrawal down jaw)
I am new to this group.
Started with Effexor 75mg tab daily just over a year ago, went up to
2x75mg after a few months then kind of kept yo-yoing with my mood. At
my worst about 7 months ago I felt suicidal, slept as much as possible
and couldn't look after my kids properly.
4 months ago put on 150mg once a day slow release capsule and have
stayed stable. Thinking about asking GP to come off them. Last week I
ran out of the capsules so have reverted back to the 75mg tablets
until I see my GP tommorow. So have been taking one 75mg tab in the
morning (instead of 150mg capsule) since last Tues (almost a week).
I have come down with a cold- stuffed up, headachy, tired, feeling
'low' and a little dizzy (coincedence? I think not!) also clenching of
teeth and aching jaw.
Yesterday I burst out in tears! which I havent done much since being
Any suggestions what my next move should be (of course see GP) and
what 'joys' I have to expect over the comming weeks?
Really want to get drug free- my memory is hideous. Doing well with
the kids now etc.
Be glad of any responses.